# SDR CA030203002

- Difficulty date: January 31, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,638 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Seized
- Location: Wheel Assy
- Component: Wheel Assy
- Component part number: L713049
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PUSHBACK FROM GATE, CREW REPORTED THAT TUG HAD DIFFICULTLY PUSHING AIRCRAFT AS IF BRAKES FROZE. MAINTENANCE FOUND FAILURE OF I/B AND O/B WHEEL BEARINGS ON NR 2 MAIN WHEEL ASSY. LT MLG SHOCK STRUT, NR 1 AND NR 2 MAIN WHEEL ASSYS, AND NR 2 BRAKE ASSY REPLACED.
